# SDR SWAA2013021312630

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 44,363 hours, 25,700 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546535
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT CEILING AT AFT BULKHEAD HAS SEVERAL CRACKS.  REPAIRED PER AMM.
